| Model Number |
802512 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Codes |
Discomfort (2330); No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the patient had on going issues with the same catheter.Also stated the catheters were too straight and not bent correctly where the coude tip was.It caused discomfort and bleeding.The patient went to the hospital.No medical intervention was reported.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be "defective material mixed in the raw material lot from supplier".It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "instructions for intermittent catheters: 1.Wash your hands thoroughly with soap and water.2.Remove catheter from the pack.3.Position yourself comfortably, cleaning the opening of the urethra and surrounding area.4.Gently insert rounded end of catheter into urethra.5.When urine stops flowing, remove catheter from urethra.6.Dispose of catheter in accordance with local rules and regulations.7.Wash your hands." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the patient had on going issues with the same catheter.Stated the catheters were too straight and coude tip was not bent correctly.Hence it caused discomfort and bleeding and had to go to the hospital.It was unknown what medical intervention was reported.